MAUDE Adverse Event Report: CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER

CONCENTRIC MEDICAL TREVO PROVUE; CATHETER, THROMBUS RETRIEVER
Catalog Number 90184
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the thrombectomy procedure to treat the occluded m1 segment of the middle cerebral artery (mca), the retriever(subject device) could not be withdrawn.Following unsuccessful attempt to remove the clot with the concomitant microcatheter, the physician elected the use of non-stryker device to aspirate the thrombus and completed the procedure.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date ¿ added d10 product available to stryker ¿ updated d10 returned to manufacturer on ¿updated h3 device evaluated by mfg ¿updated h3 summary attached - updated h4 manufacturing date ¿ added the device history record confirms that the device met all material, assembly and performance specifications.Visual inspection was performed on the returned sample and there were no anomalies were observed.Functional testing revealed that device was successfully advanced through the demo insertion tool and through the demo microcatheter without any difficulties.Information provided by the customer indicated that no anomalies were noted to the device after removal from the packaging or prior to preparation, the device was prepared as per the dfu (direction for use), continuous flush was maintained throughout the procedure, the retriever was not torqued, and no additional force was applied to overcome resistance in the vessel when withdrawing the device.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While it is possible that the patient's anatomy may have contributed to the reported event, this could not be definitively determined based on available information.Therefore a cause of not confirmed has been assigned to this investigation.

Brand Name
TREVO PROVUE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
CONCENTRIC MEDICAL
301 east evelyn
mountain view CA 94041
MDR Report Key8617791
Report Number0002954917-2019-00003
Device Sequence Number3030854
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2019
Device Catalogue Number90184
Device Lot Number62952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TREVO® PRO 18 MICROCATHETER(STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR